# SDR 95ZZZM448

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52310
- Make and model: Boeing 727231
- Aircraft serial: 19829
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Worn
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 556 - STL - AFTER TAKEOFF, LANDING GEAR LEVER WAS LOCKED.  USED OVERRIDE PROCEDURES TO RETRACT LANDING GEAR.  FOUND WORN BOLT FOR LANDING GEAR SAFETY SWITCH SENSOR ACTUATOR.  REPLACED BOLT AND LANDING GEAR OPERATION CHECKED NORMAL.
